Zur Theorie der einfachen Gruppen

Szép, Jenő: Zur Theorie der einfachen Gruppen. Acta scientiarum mathematicarum, (14). p. 246. (1951)

[img] Cikk, tanulmány, mű
math_014_246.pdf

Download (767kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1951
Volume: 14
Page Range: p. 246
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 246. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13714

Actions (login required)

View Item View Item